DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1158

Title: CS matrix rings over local rings
Authors: Beidar, K I
Jain, S K
Kanwar, Pramod
Srivastava, J B
Keywords: CS-rings
Finitely ∑-CS modules
Local rings
Semiperfect rings
Locally finite groups
Nilpotent groups
Issue Date: 2003
Citation: Journal of Algebra, 264(1), 251-261
Abstract: Complete characterization of CS matrix rings Mn(R), n>1, over local rings R is obtained. Application to group algebras is derived as a particular case of the main result.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1158
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
beidarmat2003.pdf190.22 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback